Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

On the weak Radon-Nikodým property
HTML articles powered by AMS MathViewer

by Nassif Ghoussoub and Elias Saab PDF
Proc. Amer. Math. Soc. 81 (1981), 81-84 Request permission

Abstract:

It is shown that in a Banach lattice the notions of the Radon-Nikodym property and the weak Randon-Nikodym property coincide. A problem of H. P. Lotz is solved affirmatively, namely, if the dual ${Y^ * }$ of a Banach space $Y$ is complemented in a Banach lattice $E$ and if ${l^1}$ does not embed into $Y$ then ${Y^ * }$ has the Radon-Nikodym property.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46G10, 46B22
  • Retrieve articles in all journals with MSC: 46G10, 46B22
Additional Information
  • © Copyright 1981 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 81 (1981), 81-84
  • MSC: Primary 46G10; Secondary 46B22
  • DOI: https://doi.org/10.1090/S0002-9939-1981-0589141-4
  • MathSciNet review: 589141